Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Concerning Some Polynomials Orthogonal on a Finite or Enumerable Set of Points

Morris J. Gottlieb
American Journal of Mathematics
Vol. 60, No. 2 (Apr., 1938), pp. 453-458
DOI: 10.2307/2371307
Stable URL: http://www.jstor.org/stable/2371307
Page Count: 6

You can always find the topics here!

Topics: Polynomials, Generating function, Legendre polynomials, Integers
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Concerning Some Polynomials Orthogonal on a Finite or Enumerable Set of Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458